Date: 2009-05-06 01:35 pm (UTC)
janetanne: (Default)
From: [personal profile] janetanne
Is there an issue with diabetes and Lyrica? Or just the epilepsy?

Lyrica can cause significant weight gain. That's always bad for diabetics. I was already overweight by a good bit, and therefore the doctor, "in my best interest", would not permit Lyrica. Lyrica is also an anti-epileptic drug, so it had to be computed into my epilepsy as well.

Oh, and good for you, doing your own research!

Thanks. Sometimes it sucks being the one who cares enough to do it though. I sometimes think I know more about my health conditions than the doctors who purport to specialize in them.
From:
Anonymous
OpenID
Identity URL: 
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

Fibromyalgia

November 2013

S M T W T F S
     12
3 456789
10111213141516
17181920212223
24252627282930

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 23rd, 2017 12:25 am
Powered by Dreamwidth Studios